# SDR 98ZZZX3462

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8111P
- Make and model: Beech E-90
- Aircraft serial: LW72
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Condition: Burned
- Location: Battery
- Part time: 7,389 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETE PHASE INSPECTION, FOUND BATTERY WIRES FROM BATTERY BUS TO RT AND LT MAIN BUS (P83A0, P83B0) CURRENT LIMITERS (325 AMPS) TO BE SEVERELY BURNT FROM THE CURRENT LIMITER CONNECTIONS APPROXIMATELY 6 INCHES ALONG THE WIRE.  SUBMITTER STATES IT APPEARS TO HAVE BEEN CAUSED BY CORROSION IN THE WIRE STARTING AT THE TERMINAL LUG.
